×

Found 3,310 Documents (Results 1–100)

100
MathJax

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 07504053

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 170 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Dilucidating \(\pi\). Irrationality, transcendence, and squaring the circle with Johann Heinrich Lambert (1728–1777). With a preface by José Ferreirós. (Dilucidando \(\pi\). Irracionalidad, trascendencia y cuadratura del círculo en Johann Heinrich Lambert (1728–1777).) (Spanish) Zbl 07385373

Cuadernos de Lógica, Epistemología y Lenguaje 16. London: College Publications (ISBN 978-1-84890-359-3). XX, 223 p. (2021).
MSC:  01-02 11-03 01A70
PDF BibTeX XML Cite

Arithmetic properties of Euler-type series with a Liouvillian polyadic parameter. (English. Russian original) Zbl 07424654

Dokl. Math. 102, No. 2, 412-413 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 68-70 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On irrationality measure of some values of \(\arctan \frac{1}{n} \). (English. Russian original) Zbl 1476.11102

Russ. Math. 64, No. 12, 29-37 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 12, 32-40 (2020).
MSC:  11J82
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification